Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 1, January 2005, Pages 625 - 632

RG Solutions for s at large Nc in d = 3 + 1 QCD

Authors
Yu.A. Simonov
Corresponding Author
Yu.A. Simonov
Available Online 1 January 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.48How to use a DOI?
Abstract
Solutions of RG equations for () and (Q) are found in the class of meromorphic functions satisfying asymptotic conditions at large Q (resp. small ), and analyticity properties in the Q2 plane. The resulting R(Q) is finite in the Euclidean Q2 region and agrees well at Q 1 GeV with the MS s(Q).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 1
Pages
625 - 632
Publication Date
2005/01
ISBN
91-974824-3-9
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.48How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yu.A. Simonov
PY  - 2005
DA  - 2005/01
TI  - RG Solutions for s at large Nc in d = 3 + 1 QCD
JO  - Journal of Nonlinear Mathematical Physics
SP  - 625
EP  - 632
VL  - 12
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s1.48
DO  - https://doi.org/10.2991/jnmp.2005.12.s1.48
ID  - Simonov2005
ER  -